Journal Article

Multiloculated Hepatosplenic Abscesses

Allen C. Cheng and Douglas F. Johnson

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 43, issue 2, pages 264-265
Published in print July 2006 | ISSN: 1058-4838
Published online July 2006 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/505308
Multiloculated Hepatosplenic Abscesses

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  420 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.